# SDR QXEA2008110401159

- Difficulty date: November 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 19,094 hours, 19,535 cycles
- System (JASC): 5240 · Service Doors
- Part: Fastener
- Part number: 85217752002
- Condition: Broken
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - F/A REPORTS UNABLE TO OPEN R2 DOOR.  REPLACED MISSING & BROKEN HARDWARE ON GUIDE ROLLER LATCH ASSEMBLIES AS NEEDED.  TIGHTENED LOOSE HARDWARE ON LATCH ASSEMBLIES.  MAINTENANCE HAD NO AFFECT ON RIG OF LATCHING ASSEMBLIES.  R2 DOOR OP'S CHECK GOOD.  A/C OK FOR CONTINUED SERVICE.
